# SDR DHL2001803003

- Difficulty date: February 14, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- Aircraft time: 74,776 hours, 27,873 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Powerpack
- Condition: Lack Of Lube
- Location: Rudder
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DURING CONTROL CHECK, NO DROP IN PRESSURE WHEN RUDDER WAS CHECKED.  INSPECTED AND LUBED RUDDER POWER PACK.  SYSTEM OPS CHECKS NORMAL PER MM 27-21-6.
